# SDR KCSA101170

- Difficulty date: October 29, 2010
- Submitted: October 30, 2010
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 76,409 hours, 14,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD LOWER CORNER INTERIOR HAS CORROSION.
